# SDR DL76L030179

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 57,336 hours, 8,849 cycles
- Engine: Pwa PW4060
- Engine time: 42,133 hours, 6,613 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724681
- Condition: Surges
- Location: Nr 2
- Part time: 42,133 hours, 6,613 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND ENGINE RUN BY MTC, ENGINE SURGED AT ABOUT 1.32 EPR.  REPLACING NR 2 ENGINE.
